# SDR SWAA2024080905719

- Difficulty date: June 26, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR BARRIER LOCATED LBL 33 AT BS 663.75 AT CENTER WING COMPARTMENT 2024-414584<[01] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044; DUE DATE: 11-APR-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 13-JUN-25.;[03] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 600; S/N:130547106; CAL DUE DATE: 25-AUG-24;[04] REPAIRED VAPOR BARRIER LOCATED LBL 33 AT BS 663.75 AT CENTER WING COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: CALIPER P/N: 500-197-30; S/N:A18229508; DUE DATE: 14/JAN/25 HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25; SCALE P/N: CR5200; S/N: 8343110765; DUE DATE: 05-MAR-25. SEE INDIVIDUAL SIGNOFF BELOW.;[05] REPAIRED VAPOR BARRIER LOCATED LBL 33 AT BS 663.75 AT CENTER WING COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: CALIPER P/N: 500-197-30; S/N:A18229508; DUE DATE: 14/JAN/25 HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25; SCALE P/N: CR5200; S/N: 8343110765; DUE DATE: 05-MAR-25. SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED
